MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that frost formed on the needle shaft.An icesphere 1.5 cx 90 degree needle was selected for a cryoablation procedure to treat a soft tissue mass in the lung.During the procedure, however, frost was forming on the needle shaft.To prevent frostbite, the needle was replaced with another needle of the same model.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: an icesphere 1.5 cx 90 degree was returned to arden hills cis for analysis.Visual inspection of the exterior of the needle was performed and no abnormalities were noted.The needle was connected to the icefx console, and a two-minute confidence test was performed, and it was discovered during this test that the device had frost on the shaft.The needle was disassembled and evaluated under a microscope for abnormalities.It was noted that there were abnormalities in the vacuum insulation tubing.The tubing showed some discoloration on the tubing.The vacuum insulation tubing was connected to a needle fixture and ran to verify the frost.The frost on the shaft was confirmed.
 
Event or Problem Description

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18160745
Report Number2124215-2023-64372
Device Sequence Number7215482
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0029872522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale